Alert archive / Michigan / Frost Advisories in 2014
Frost Advisory 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this frost advisory at May 15, 2014, 3:39 PM EDT for 23 counties in Michigan. It took effect at May 15, 2014, 10:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2014, 3:39 PM EDT (19:39 UTC)
- In effect from
- May 15, 2014, 10:00 PM EDT
- Expired
- May 16, 2014, 8:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
391 WWUS73 KGRR 151939 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 339 PM EDT THU MAY 15 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160345- /O.NEW.KGRR.FR.Y.0003.140516T0200Z-140516T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 339 PM EDT THU MAY 15 2014 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT FRIDAY. HAZARDOUS WEATHER... * FROST WILL DEVELOP AFTER 10 PM AS TEMPERATURES FALL INTO THE MID 30S. IMPACTS... * FROST MAY DAMAGE SENSITIVE PLANTS AND TREES IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ 93
3 follow-up statements
503 WWUS73 KGRR 160100 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 900 PM EDT THU MAY 15 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160900- /O.CON.KGRR.FR.Y.0003.140516T0200Z-140516T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 900 PM EDT THU MAY 15 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... HAZARDOUS WEATHER... * FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES FALL INTO THE MID 30S. IMPACTS... * FROST MAY DAMAGE SENSITIVE PLANTS AND TREES IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
036 WWUS73 KGRR 160722 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 322 AM EDT FRI MAY 16 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-161200- /O.CON.KGRR.FR.Y.0003.000000T0000Z-140516T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 322 AM EDT FRI MAY 16 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... HAZARDOUS WEATHER... * FROST WILL CONTINUE TO DEVELOP DURING THE EARLY MORNING HOURS TODAY AS TEMPERATURES CONTINUE TO FALL SLOWLY INTO THE LOWER TO MIDDLE 30S. IMPACTS... * FROST MAY DAMAGE SENSITIVE PLANTS AND TREES IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ LAURENS
155 WWUS73 KGRR 161151 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 751 AM EDT FRI MAY 16 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-161300- /O.EXP.KGRR.FR.Y.0003.000000T0000Z-140516T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 751 AM EDT FRI MAY 16 2014 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. HAZARDOUS WEATHER... * TEMPERATURES WILL RISE THROUGH THE 30S THIS MORNING. IMPACTS... * FROST OCCURRED IN CLOUD FREE AREAS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at May 15, 3:30 PM EDT, 9 minutes earlier.
Area forecast discussion, May 15, 3:30 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT THU MAY 15 2014
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE
.SYNOPSIS...
ISSUED AT 330 PM EDT THU MAY 15 2014
THE NEXT COUPLE DAYS WILL BE CHILLY WITH A RISK FOR FROST AT NIGHT.
A MIX OF SUN AND CLOUDS IS EXPECTED DURING THE DAY WITH HIGHS ONLY
IN THE LOWER TO MID 50S AND WIDELY SCATTERED RAIN SHOWERS.
TEMPERATURES WILL BEGIN TO MODERATE ON SUNDAY AND HIGHS BY NEXT
WEDNESDAY WILL BE BACK UP ABOVE 70.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 330 PM EDT THU MAY 15 2014
THE MAIN CHALLENGE WITH THE FORECAST IS THE POTENTIAL FOR CLEARING
TONIGHT AND THE RISK FOR FROST. SFC PRESSURE ANALYSIS AND PROGS
SUGGEST THE PRESENCE OF A SFC RIDGE INBETWEEN THE DEPARTING LOW OVER
LAKE HURON AND THE SFC LOW NEAR MOLINE. PARTIAL CLEARING IS ALREADY
NOTED IN VSBL SATELLITE IMAGERY INBETWEEN THESE TWO SYSTEMS AND RH
PROGS SUGGEST MUCH OF OUR AREA WILL BECOME PARTLY CLOUDY TONIGHT.
SINCE CURRENT TEMPS AT 3 PM ARE ONLY IN THE MID 40S AND GUIDANCE
LOWS ARE 33-35... WILL ISSUE A FROST ADVISORY FOR THE ENTIRE AREA.
ADMITTEDLY OUR CONFIDENCE WITH THE FROST ADVISORY HEADLINE IS NOT AS
HIGH AS WE WOULD LIKE BECAUSE OF UNCERTAINTY IN CLEARING. HOWEVER
GIVEN THE EARLY STAGES/POTENTIAL HIGH SENSITIVITY OF BUDS AND
BLOSSOMS WE FELT WE BETTER HAVE AN ADVISORY OUT. THE POTENTIAL FOR
FROST LOOKS THE SAME OR BETTER ON FRIDAY AND SATURDAY NIGHTS.
RAIN SHOWER POTENTIAL IS RELATIVELY LOW OVER THE NEXT COUPLE DAYS
DUE TO LIMITED MOISTURE. HOWEVER WE WILL BE UNDER THE COLD POOL
ALOFT WITH DIURNAL ENHANCEMENT OF CUMULUS LIKELY. ON FRIDAY
AFTERNOON THE MODELS APPEAR TO BE KEYING ON AREAS SOUTH AND EAST OF
GRR WHERE WEAK LOW LEVEL CONVERGENCE IS PROGGED... AND WILL BE
GRAZED BY THE CURRENT LOW NEAR MOLINE. ON SATURDAY THE BEST CHANCE
OF SHOWERS APPEARS TO BE EAST OF HIGHWAY 131 WITH STABLE LAKE BREEZE
PROBABLY KEEPING THE COASTAL COUNTIES MOSTLY DRY AND SUNNIER.
.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 330 PM EDT THU MAY 15 2014
AS THE UPPER LOW MOVES EAST LATE IN THE WEEKEND...SFC HIGH PRESSURE
WILL BUILD INTO THE GREAT LAKES. THAT WILL PRODUCE A COUPLE OF DAYS
OF DRY WEATHER WITH INCREASING TEMPERATURES.
A PLAINS LOW WILL PUSH A WARM FRONT TOWARD LOWER MICHIGAN MID WEEK.
WE/LL SEE CHANCES FOR TSRA INCREASE AS THE FRONT APPROACHES. THE GFS
CONTINUES TO PUSH THE FRONT NORTH THROUGH THE CWA WEDNESDAY
NIGHT/THURSDAY. THE ECMWF...WHILE STILL SLOWER...IS STARTING TO
FOLLOW THAT TREND ALSO. SO THIS A NORTHWARD TREND IN THE ECMWF AND
LENDS SOME CREDENCE TO THE GFS WHICH HAS BEEN FAIRLY CONSISTENT.
WE SHOULD SEE TEMPS CLIMB INTO THE 70S BY MID WEEK AS THE FRONT
APPROACHES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 140 PM EDT THU MAY 15 2014
WE/LL SEE SLOW IMPROVEMENT IN CIGS/VSBYS THIS AFTERNOON AS DRIZZLE
ENDS AND SOME DRIER AIR WORKS IN FROM THE WEST. VFR EXPECTED LATER
TONIGHT.
&&
.MARINE...
ISSUED AT 330 PM EDT THU MAY 15 2014
STRONG NORTH FLOW WILL DIMINISH THIS EVENING. UNTIL THEN A SMALL
CRAFT ADVY REMAINS IN EFFECT.
&&
.HYDROLOGY...
ISSUED AT 330 PM EDT THU MAY 15 2014
RIVER LEVELS REMAIN ELEVATED IN SOUTHWEST LOWER MICHIGAN... AND
SYCAMORE CREEK AT HOLT IN INGHAM COUNTY IS EXPECTED TO RISE ABOVE
FLOOD STAGE TONIGHT. NO OTHER SITES SHOULD REACH FLOOD STAGE...
THOUGH A COUPLE MAY COME CLOSE. THE CREEK SHOULD FALL BELOW FLOOD
STAGE FRIDAY NIGHT. LITTLE ADDITIONAL RAINFALL IS EXPECTED THROUGH
WEDNESDAY. PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT FRIDAY FOR MIZ037>040-
043>046-050>052-056>059-064>067-071>074.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LMZ844>849.
&&
SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...93
AVIATION...93
HYDROLOGY...63
MARINE...MEADEHazardous weather outlook, May 15, 6:25 AM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 625 AM EDT THU MAY 15 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-161030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 625 AM EDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT RIVER LEVELS WILL REMAIN ELEVATED THROUGH TONIGHT DUE TO THE RECENT RAINFALL. ANY FLOODING IS FORECASTED TO REMAIN MINOR. FROST WILL BE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RIVER LEVELS WILL CONTINUE TO REMAIN ELEVATED THROUGH THE WEEKEND AS A RESULT OF THE RECENT RAINFALL. SIGNIFICANT FLOODING IS NOT FORECASTED. FROST WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-161030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 625 AM EDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH TODAY. WINDS AND WAVES WILL SLOWLY DIMINISH THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 15, 10:18 AM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1018 AM EDT THU MAY 15 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 SSW BATH 42.80N 84.46W
05/15/2014 M1.51 INCH CLINTON MI COCORAHS
COCORAHS STATION 1 SSW BATH /0760V/ HEAVY
RAIN DURATION 24 HOURS
0800 AM HEAVY RAIN GRAND LEDGE 42.76N 84.75W
05/15/2014 M1.39 INCH EATON MI COCORAHS
COCORAHS STATION GRAND LEDGE /9549A/ HEAVY
RAIN DURATION 24 HOURS
0756 AM HEAVY RAIN 3 WNW JACKSON 42.26N 84.46W
05/15/2014 M1.39 INCH JACKSON MI ASOS
ASOS STATION JACKSON COUNTY-REYNOLDS FIELD
AIRPORT /JXN/ HEAVY RAIN DURATION 24 HOURS
0800 AM HEAVY RAIN 1 NNE EATON RAPIDS 42.52N 84.65W
05/15/2014 M1.38 INCH EATON MI COOP OBSERVER
COOP OBSERVER STATION EATON RAPIDS /ETNM4/
HEAVY RAIN DURATION 24 HOURS
1000 AM HEAVY RAIN 2 WNW JACKSON 42.26N 84.44W
05/15/2014 M1.31 INCH JACKSON MI MESONET
MESONET STATION 2 WNW JACKSON /CW5542/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 2 W MULLIKEN 42.76N 84.94W
05/15/2014 M1.29 INCH EATON MI COCORAHS
COCORAHS STATION 2 W MULLIKEN /4595V/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 1 W HASTINGS 42.65N 85.30W
05/15/2014 M1.24 INCH BARRY MI COOP OBSERVER
COOP OBSERVER STATION HASTINGS /HASM4/ HEAVY
RAIN DURATION 24 HOURS
0753 AM HEAVY RAIN 4 S DEWITT 42.78N 84.59W
05/15/2014 M1.23 INCH CLINTON MI ASOS
ASOS STATION CAPITAL CITY AIRPORT /LAN/
HEAVY RAIN DURATION 24 HOURS
0755 AM HEAVY RAIN 1 ENE CHARLOTTE 42.57N 84.81W
05/15/2014 M1.21 INCH EATON MI AWOS
AWOS STATION CHARLOTTE /FPK/ HEAVY RAIN
DURATION 24 HOURS
0700 AM HEAVY RAIN 1 NW MARSHALL 42.27N 84.97W
05/15/2014 M1.20 INCH CALHOUN MI COOP OBSERVER
COOP OBSERVER STATION MARSHALL /MARM4/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN BATTLE CREEK 42.31N 85.23W
05/15/2014 M1.19 INCH CALHOUN MI COCORAHS
COCORAHS STATION BATTLE CREEK /7984B/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 2 W EAST LANSING 42.74N 84.52W
05/15/2014 M1.16 INCH INGHAM MI COCORAHS
COCORAHS STATION 2 W EAST LANSING /8055O/
HEAVY RAIN DURATION 24 HOURS
1010 AM HEAVY RAIN 1 W FULTON 42.12N 85.37W
05/15/2014 M1.14 INCH KALAMAZOO MI MESONET
MESONET STATION 1 W FULTON /DW7918/ HEAVY
RAIN DURATION 24 HOURS
0800 AM HEAVY RAIN 2 WSW WEBBERVILLE 42.66N 84.22W
05/15/2014 M1.13 INCH INGHAM MI COCORAHS
COCORAHS STATION 1 WSW WEBBERVILLE /4880V/
HEAVY RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 2 W EATON RAPIDS 42.50N 84.70W
05/15/2014 M1.12 INCH EATON MI COCORAHS
COCORAHS STATION 2 W EATON RAPIDS /9736S/
HEAVY RAIN DURATION 24 HOURS
1010 AM HEAVY RAIN 1 W WHEELER 43.41N 84.46W
05/15/2014 M1.12 INCH GRATIOT MI MESONET
MESONET STATION 1 W WHEELER /CW0681/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 1 SSW WAVERLY 42.72N 84.63W
05/15/2014 M1.10 INCH EATON MI COCORAHS
COCORAHS STATION 1 SSW WAVERLY /8121O/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 1 NW GRAND LEDGE 42.77N 84.77W
05/15/2014 M1.10 INCH EATON MI COOP OBSERVER
COOP OBSERVER STATION GRAND LEDGE /GDLM4/
HEAVY RAIN DURATION 24 HOURS
0935 AM HEAVY RAIN 2 SSW CERESCO 42.24N 85.07W
05/15/2014 M1.10 INCH CALHOUN MI MESONET
MESONET STATION 2 SSW CERESCO /AT629/ HEAVY
RAIN DURATION 24 HOURS
0957 AM HEAVY RAIN 3 NW RICHLAND 42.40N 85.51W
05/15/2014 M1.09 INCH KALAMAZOO MI MESONET
MESONET STATION 3 WNW RICHLAND /CW0158/
HEAVY RAIN DURATION 24 HOURS
0957 AM HEAVY RAIN 4 SSE BATH 42.77N 84.41W
05/15/2014 M1.06 INCH CLINTON MI MESONET
MESONET STATION 1 N HASLETT /CW9742/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 4 SE BATH 42.77N 84.40W
05/15/2014 M1.05 INCH CLINTON MI COCORAHS
COCORAHS STATION 1 N HASLETT /7197O/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 4 NE BRIDGETON 43.38N 85.88W
05/15/2014 M1.05 INCH NEWAYGO MI COCORAHS
COCORAHS STATION 4 ENE BRIDGETON /7800O/
HEAVY RAIN DURATION 24 HOURS
0800 AM HEAVY RAIN 4 W PORTAGE 42.21N 85.66W
05/15/2014 M1.03 INCH KALAMAZOO MI COCORAHS
COCORAHS STATION 4 W PORTAGE /7201O/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 3 NE SARANAC 42.96N 85.17W
05/15/2014 M1.02 INCH IONIA MI COCORAHS
COCORAHS STATION 3 NE SARANAC /9570A/ HEAVY
RAIN DURATION 24 HOURS
&&
63The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 11:42 AM EDT | River Flood Warning | GRR | Ingham | 50 hr |
| May 15, 12:02 PM EDT | River Flood Advisory | GRR | Kent | 8 days |
| May 15, 12:02 PM EDT | River Flood Advisory | GRR | Kent | 7 days |
| May 15, 12:02 PM EDT | River Flood Advisory | GRR | Kent | 6 days |
| May 15, 12:02 PM EDT | River Flood Advisory | GRR | Ingham | 5 days |
Nearby
Frost Advisories in Michigan, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.